# SDR UIEA2017011700044

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBD SIDE UNDER THRUST REVERSER, LINES FOR IGNITERS ARE CHAFFING ON THE T/R, AT THE 5:00 O'CLOCK POSITION, FWD OF ACCESSORY CASE.  ADJUSTED THE WIRE CLAMPS IAW SWPM 20-20-12 )
